# SDR DALA2023062205065

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 51,818 hours, 26,667 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 WHILE REMOVING THE #2 ENGINE NOSE CONE SPINNER, FOUND 1 HELICOIL BROKEN. REMOVED FROM NOSE CONE. CORRECTIVE ACTION REMOVED AND REPLACED THE FRONT SPINNER CONE IAW AMDS 7221-9601-02. (2828004)
